# SDR ASAA2016110718592

- Difficulty date: November 7, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 14,443 hours, 4,701 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Location: Fmc
- Stage of operation: LD
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, INTERMITTANT VTK ON FO'S SIDE WITH ASSOCIATED AMBER FMC PRST LIGHT.  ACFT GROUNDED.  NO LOGGED FAULTS, SYS TESTED GOOD IAW AMM TASK 34-61-00-860-801.
